# SDR 20001016SH020

- Difficulty date: September 11, 2000
- Submitted: October 16, 2000
- Operation: General aviation
- Aircraft: N3237U
- Make and model: Cessna 421C
- Aircraft serial: 421C0112
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 5141200
- Condition: Worn
- Part time: 4,520 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR COMPLAINED OF HYDRAULIC SYSTEM STAYING ON AFTER LANDING GEAR RETRACTION.  COULD NOT DUPLICATE ON JACKS.  CESSNA FIELD SERVICE SUGGESTED INSTALLING NEW IMPROVED PARTS FOR UPLOCK HOOKS AND SWITCHES PER CESSNA SI LETTER NR M81-2.  NEW PARTS WERE MORE SUBSTANTIAL AND HIGHER QUALITY.  SOLVED PROBLEM.  ORIGINAL PARTS BADLY WORN.  SUBMITTER SUGGESTED COMPLIANCE ON ALL EARLY SERIAL NUMBERED AIRCRAFT.  (X)
